# SDR F3LA2021090200064

- Difficulty date: August 30, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N313FR
- Make and model: Airbus A320-251N
- Aircraft serial: 7727
- Aircraft time: 13,009 hours, 5,661 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: D2902083400000
- Condition: Leaking
- Location: Hyd System
- Part time: 13,009 hours, 5,661 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A, K

## Discrepancy

HYD Y RSVR LO LVL IN FLIGHT.  REPLACED ENG PYLON PRESS LINE IN FWD PYLON, P/N D2902083400000 LEAK CHECK GOOD AMM 29-13-49-400-842-A
